# SDR N6WA20140503001

- Difficulty date: May 3, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N175GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10297
- Aircraft time: 12,790 hours, 8,443 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CREW HATCH EMER EXIT MISSING EMER EXIT PLACARDS.  INSTALLED CREW HATCH EMER EXIT PLACARDS IAW AMM 11-20-01.
